Why Aren’t You Losing Weight?

weight lose

You are following a weight loss plan, exercising a lot but you’re not losing weight. How it’s possible?

Maybe your workouts are not as intense as you think or maybe there’s some other reason. It can be your medical condition.

If you’re not able to lose weight, consult with your healthcare provider to know whether it’s because of your medical condition or something else. If it’s due to some medical issue your doctor will prescribe you medications to treat your health issue, resulting in weight loss.

Medical reasons for weight gain

The various medical reasons behind gaining weight are:

  • Chronic Stress – Your body produces more hormone cortisol under stress, grief, and anxiety. All of these factors are responsible for increasing fat in your body, especially around the waist, raising the risk of potential health issues. If stress and anxiety are culprits for your weight gain, practice meditation and do some exercise to handle it.
  • Lack of calcium – The chances of losing weight are less if you’re calcium deficient. Make sure to eat a calcium-rich diet to get a sufficient amount of calcium in the body. You can also add calcium supplements to your diet if you’re not able to get the recommended amount of calcium from your food.
  • Hormonal changes in women – Some women start gaining weight at the time of hormonal changes in the body, especially at the time of puberty, menopause and during pregnancy. Consult with a gynecologist to keep things under control and avoid other health issues.
  • Medications – It’s not always a medical condition that adds extra pounds, your body can gain weight due to some medications. The most common medications that increase weight are:
  • Beta-blocker medications prescribed for high blood pressure and some heart conditions.
  • Antiepileptics, especially valproic acid and carbamazepine prescribed to control seizures can increase body fat.
  • Birth control pills can increase your body weight.
  • Medications such as sulfonylureas used to treat type 2 diabetes can increase body weight.

Weight gain is an unpredictable side effect of certain medications. You can experience a substantial weight gain if you’re sensitive to that particular medication. If you’ve got a doubt that you’re gaining weight due to any of your medication, consult with your doctor and ask for an alternative medication that won’t have the same effect. Remember, Remember, you can Download Free Rx Card to buy your prescription medication.

What you can do?

Consult with your doctor right away if you feel that you’re facing trouble in losing weight due to your medications. However, it’s quite difficult to lose weight that you’ve gained because of your medical condition or medication but it’s not impossible. Don’t give up! Regular workout and treatment can help you.

Leave a Reply

Your email address will not be published. Required fields are marked *